A note on pervasive algebras

Jan Čerych

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 4, page 375-377
  • ISSN: 0528-2195

How to cite


Čerych, Jan. "A note on pervasive algebras." Časopis pro pěstování matematiky 110.4 (1985): 375-377. <http://eudml.org/doc/21619>.

author = {Čerych, Jan},
journal = {Časopis pro pěstování matematiky},
keywords = {pervasive algebra},
language = {eng},
number = {4},
pages = {375-377},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A note on pervasive algebras},
url = {http://eudml.org/doc/21619},
volume = {110},
year = {1985},

AU - Čerych, Jan
TI - A note on pervasive algebras
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 4
SP - 375
EP - 377
LA - eng
KW - pervasive algebra
UR - http://eudml.org/doc/21619
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.